It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Re: Cortef dosing
May 7, 2007
MaryAnn, Hi, have you noticed if your hair is falling out or your face is getting more hair. I'm just wondering, because my endo told me that DHEA would do this, and it really scared me. Of course he said it wouldn't do it any worse than the steriods would, that was real comforting. My endo is giving me 8 weeks to raise my cortisol levels with pregnenolone, Biotin and enzymatic supplements. I also have Lyme and the cortef can have a neg. effect on the immune system and cause Lyme to get worse, so we are experimenting with supps first, then if they don't work I will start Cortef and DHEA. He also has me on the High protein, low carb diet, that's real fun!!LOL Thanks for any info you can give, Sarah





All times are GMT -7. The time now is 04:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!